# SDR ANCF2013040100153

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 2,583,397 hours, 16,535 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO INDICATION DURING CLIMB -- IN ACCORDANCE WITH AMM 52-71-00-200-001- A VISUAL INSPECTION ON THE FWD CARGO SENSOR CONNECTOR LOOSE.  THIS ITEM IS DEFERRED TO DMI #262 IN ACCORDANCE WITH MEL 52-70-01-3 CAT  "C".  IAW AMM 52-71-12-400-001-A ADJUST OF THE PROXIMITY SWITCHES WERE ACCOMPLISHED.  OK TO RETURN TO SERVICE.
